Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do Prezista And Epzicom Work Well Together

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

dar-UE-na-vir Brand Name: Prezista Other Name(s): DRV, darunavir ethanolate Drug Class: Protease Inhibitors Approved Use: Treatment of HIV Infection WARNING: Darunavir can cause serious, life-threatening side effects. These include liver problems and severe skin reactions or rash. Contact your health care provider right away if you have any of the following symptoms that may signal liver problems: ...
Ask the Experts

Headaches; taking Prezista, Norvir and Epzicom

Hi, doctor.I am the guy who asked about lipodystrophy/atrophy. So, first, thanks for your response. :)My partner is on Prezista, Norvir and Epzicom. This is his new regimen starting early this March (March 7, I believe), prescribed by an HIV...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Boosted protease inhibitors and less often Epzicom can cause headaches when first starting-typically that will improve with time but not always. Ibuprofen is usually OK to take unless problem with stomach acid or kidney function. Would inform HIV... Read more »

Crestor and Prezista/Epzicom

Hello, Thanks for all the time you take to answer our questions.I have a great doctor but just thought I'd get a second opinion. My doc prescribed Crestor for high cholesterol and triglyceriedes, and I read that it had interactions with...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your post.Understanding of possible drug interactions is an important topic. I think that your doctor's doing ok here. Crestor has a potential to have interactions with the protease inhibitors, ritonavir (Norvir) and... Read more »

Switching from atripla to epzicom+prezista+norvir

First of all thank you for the wonderful forum. I'm 34yo guy, being tested positive 2003. 2005/2006 I started my first treatment on stocrin+truvada. I have had several blips around 40 copies per ml blood, and since two years ago I'm stable...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.There's a lot in your questions.First, seems like your communication with your care provider are not very positive- this can certainly contribute to misunderstandings about what your symptoms or concerns are, and... Read more »

Changing from Epzicom+Prezista+Norvir to Combivir+Sustiva

Hi, doctor.It's me again. I previously posted here about my partner being prescribed with Atripla, Trizivir and Viread by his primary doctor when he was admitted to the hospital. After he was discharged, he was finally able to visit an HIV...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and good to hear back from you.Good to hear that you're partner is now on a more conventional regimen. The current regimen is one of the current US Department of Health and Human Service Guideline "alternate" ranked ones- and... Read more »
Connect With Others

Prezista - New PI designed for Resistant Virus

Posted by Survivor, 2 Replies
WASHINGTON, June 23 (Reuters) - U.S. health officials on Friday approved the use of a new HIV drug, made by Johnson & Johnson <JNJ.N>, in combination with related therapies to help treat patients who do not first improve with other... Read more »

PREZISTA

Posted by dayleth, 2 Replies
I AM ON PREZISTA , NORVIR TRUVADA , WHO ELSE IS ON THAT CAMBO ?? ?I NEED TO KNOW ABOUT SIDE EFFECTS OF PREZISTA AND IF IS WORKING FOR YOU! Read more »

New to Epzicom...Help with side-effects

Posted by Keoki, 1 Reply
Anybody out there on Intellence and Epzicom? I'm new to Epzicom. I had to stop Truvada, because of kidney function issues. I'm having a bit of a hard time adjusting to the Epzicom...nausea, lethargy, and just not "feeling right." Any information... Read more »

well well well .. Atripla doing its magic!

Posted by rookie, 2 Replies
Just came back from the doctor and this was a damn good appointment! I guess I am just going through what millions have gone through in the past, but dunno.. I am just so grateful!. Numbers were too good to be true. Only a month after starting the... Read more »